ScienceAsia 43(2017): 123-134 |doi:
Some new Fejér type inequalities via quantum calculus on finite intervals
ABSTRACT: Some new inequalities of Fejér type for twice differentiable mappings are established via quantum calculus on finite intervals. The results presented are extensions of those given earlier.
42 Downloads 361 Views
|School˙of˙Mathematics, Southeast˙University, Nanjing˙210096, China
* Corresponding author, E-mail: firstname.lastname@example.org
Received 12 Feb 2016, Accepted 29 Jun 2017